# SDR YENA2025011700074

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 87,685 hours, 32,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008478
- Condition: No Test
- Location: Zone 200
- Part time: 54,167 hours, 19,674 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EPSU FAILED DUE TO PINCHED WIRES IN WIRE BUNDLE. LOCATION AT 12WL; REF HAECO WO 169003 NR 28519, REMOVED AND REPLACED ESPU AT 12WL IAW AMM 33-51-38-000-001 & 33-51-38-400-001.OPS CHECK GOOD.'
